1 doctor weighed in:

I noticed I have gastritis symptoms, I took omemprozole but it made me have diarreah? Any suggestions of what I can do to help relieve this feeling?

1 doctor weighed in
Dr. Charles Cattano
Internal Medicine - Gastroenterology

In brief: PPI not the answer?

There are lots of stomach diseases that cause dyspepsia poorly responsive to PPI's.
These can be categorized as: problems with inflammation (e.g. Ulcers), with infection (e.g. H.pylori or parasites), with motility (examples: gastroparesis, gastric outlet obstruction), with secretion (hyper or hypo-acidity), infiltrative (lymphoma, cancer), blood flow (gastropathies), functional dyspepsias, etc.

In brief: PPI not the answer?

There are lots of stomach diseases that cause dyspepsia poorly responsive to PPI's.
These can be categorized as: problems with inflammation (e.g. Ulcers), with infection (e.g. H.pylori or parasites), with motility (examples: gastroparesis, gastric outlet obstruction), with secretion (hyper or hypo-acidity), infiltrative (lymphoma, cancer), blood flow (gastropathies), functional dyspepsias, etc.
Dr. Charles Cattano
Dr. Charles Cattano
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
21 years in practice
163K people helped
Continue
111,000 doctors available
Read more answers from doctors